An explicit solution to a system of implicit differential equations
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, p. 163-171
@article{AIHPC_2008__25_1_163_0,
     author = {Dacorogna, Bernard and Marcellini, Paolo and Paolini, Emanuele},
     title = {An explicit solution to a system of implicit differential equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {1},
     year = {2008},
     pages = {163-171},
     doi = {10.1016/j.anihpc.2006.11.007},
     zbl = {1141.35014},
     mrnumber = {2383084},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_1_163_0}
}
Dacorogna, Bernard; Marcellini, Paolo; Paolini, Emanuele. An explicit solution to a system of implicit differential equations. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, pp. 163-171. doi : 10.1016/j.anihpc.2006.11.007. http://www.numdam.org/item/AIHPC_2008__25_1_163_0/

[1] Ball J.M., James R.D., Fine phase mixtures as minimizers of energy, Arch. Ration. Mech. Anal. 100 (1987) 15-52. | MR 906132 | Zbl 0629.49020

[2] Bressan A., Flores F., On total differential inclusions, Rend. Sem. Mat. Univ. Padova 92 (1994) 9-16. | Numdam | MR 1320474 | Zbl 0821.35158

[3] Cellina A., On the differential inclusion x ' {-1,1}, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 69 (1980) 1-6. | MR 641583 | Zbl 0922.34009

[4] Cellina A., On minima of a functional of the gradient: necessary conditions, Nonlinear Anal. 20 (1993) 337-341. | MR 1206422 | Zbl 0784.49021

[5] Cellina A., On minima of a functional of the gradient, sufficient conditions, Nonlinear Anal. 20 (1993) 343-347. | MR 1206423 | Zbl 0784.49022

[6] Cellina A., Perrotta S., On a problem of potential wells, J. Convex Anal. 2 (1995) 103-115. | MR 1363363 | Zbl 0880.49005

[7] Dacorogna B., Marcellini P., General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial case, Acta Math. 178 (1997) 1-37. | MR 1448710 | Zbl 0901.49027

[8] Dacorogna B., Marcellini P., Implicit Partial Differential Equations, Progress in Nonlinear Differential Equations and Their Applications, vol. 37, Birkhäuser, 1999. | MR 1702252 | Zbl 0938.35002

[9] Dacorogna B., Pisante G., A general existence theorem for differential inclusions in the vector valued case, Portugal. Math. 62 (2005) 421-436. | MR 2191629 | Zbl 1107.49008

[10] De Blasi F.S., Pianigiani G., Non convex valued differential inclusions in Banach spaces, J. Math. Anal. Appl. 157 (1991) 469-494. | MR 1112329 | Zbl 0728.34013

[11] Friesecke G., A necessary and sufficient condition for nonattainment and formation of microstructure almost everywhere in scalar variational problems, Proc. Roy. Soc. Edinburgh Sect. A 124 (1994) 437-471. | MR 1286914 | Zbl 0809.49017

[12] R.D. James, unpublished work.

[13] B. Kirchheim, Rigidity and geometry of microstructures, Preprint Max-Plank-Institut, Leipzig, Lecture Note 16, 2003.

[14] Müller S., Sverak V., Attainment results for the two-well problem by convex integration, in: Jost J. (Ed.), Geometric Analysis and the Calculus of Variations, International Press, 1996, pp. 239-251. | MR 1449410 | Zbl 0930.35038